# SDR IPXA11566842

- Difficulty date: May 27, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102465
- Condition: Dented
- Location: Bs 540 S16-17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FRAME IS DENTED.  INBD FLANGE, STA 540, WL 213, BETWEEN STR 16-17R.  REPAIRED IAW ER 11-02733, DATED 27MAY2011.
